# SDR 2010FA0000345

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: General aviation
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 101,362 hours, 18,589 cycles
- Engine: Ge CF650E2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 101,362 hours, 18,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 INBD NR 3 STIFFENER CRACK 0.67 INCH BETWEEN NAC STA 248 AND NAC STA 259 ON THE RT SIDE.
